Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Finite generation of class groups of rings of invariants

Author: Andy R. Magid
Journal: Proc. Amer. Math. Soc. 60 (1976), 45-48
MSC: Primary 13D15; Secondary 20G30
MathSciNet review: 0427306
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let R be a normal affine domain over the algebraically closed field k, and let G be a connected algebraic group acting rationally on R. It is shown that the divisor class group of $ {R^G}$ is a homomorphic image of an extension of a subgroup of the class group of R by a subquotient of the character group of G. In particular, if R has finitely generated class group, so does $ {R^G}$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13D15, 20G30

Retrieve articles in all journals with MSC: 13D15, 20G30

Additional Information

PII: S 0002-9939(1976)0427306-0
Article copyright: © Copyright 1976 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia